# SDR ASAA2020041032628

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 25,617 hours, 8,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 22098
- Condition: Failed
- Location: Ac Bay
- Part time: 22,634 hours, 7,248 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE PER B737-900 AMM 21-61-00-700-806-002 #2 CNTRLR FAULTED RH PACK TCV. REMOVED AND REPLACED RH PACK TCV PER AMM 21-51-10. OPS CHECKS AND LEAK CHECKS GOOD.
